Join Evolutionary Forums


domestic-supply.com
needtobuildmuslce.com
esarms.com
bannednutrition.com
Page 4 of 4 FirstFirst ... 234
Results 31 to 36 of 36

Thread: Lethargy and ED on TBOL?

  1. #31
    Growing Brother Jabronie's Avatar
    Join Date
    May 2019
    Posts
    249
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Well damn I just learned something new. I always thought sensitive nips was the start, and then I would take aromasin. So I would basically take aromasin here and there

  2. #32
    Growing Brother Gearhead13#2's Avatar
    Join Date
    Nov 2014
    Posts
    379
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    A test booster won't do a damn thing if you're already on trt, a testosterone booster naturally boosts t levels but if you're already supplementing with exogenouse testosterone it will not increase your total t levels. It sounds to me like a blood pressure problem which is likely given the fact that you're already on blood pressure meds. High blood pressure is known too cause lethargy and Ed. Are you sure you have actual tbol and not low-dose Dianabol?

  3. #33
    Newbie Brother
    Join Date
    Feb 2019
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Gearhead13#2 View Post
    A test booster won't do a damn thing if you're already on trt, a testosterone booster naturally boosts t levels but if you're already supplementing with exogenouse testosterone it will not increase your total t levels. It sounds to me like a blood pressure problem which is likely given the fact that you're already on blood pressure meds. High blood pressure is known too cause lethargy and Ed. Are you sure you have actual tbol and not low-dose Dianabol?
    I was actually thinking that it was actually Dbol instead to Tbol because I gained 8 pounds in 9 days and I wasn't eating a lot or at least not anymore than normal. It doesn't matter now as I threw it away because it was obviously affecting me negatively and I am going to take a rest and just stay a little higher test dose and then maybe do a SARMs cycle in the near future. I've been off of it for like 6 days now and feel much better and I am slowly losing the weight that I gained.

  4. #34
    Growing Brother Gearhead13#2's Avatar
    Join Date
    Nov 2014
    Posts
    379
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Ya that's most likely what happened, those weight gains are not at all typical of tbol, you had dbol my man. Whatever lab you were using id suggest you don't use them again.

  5. #35
    Proficient Brother
    Join Date
    May 2019
    Posts
    108
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by GeneticFreak23 View Post
    My Heart Health is good. I just have mild hypertension and am on BP medication.
    lol you sure you should be juicen brah?

  6. #36
    Banned TheGainTrain's Avatar
    Join Date
    Nov 2018
    Posts
    528
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Duuuude, Iím on 80 mg tbol and aside from strength gains and Iím harder Iíve no weight increase. (Tho am cutting)

    Your taking dbol.

Page 4 of 4 FirstFirst ... 234

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •